# SDR SWAA053511

- Difficulty date: November 6, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 29,620 hours, 24,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 963820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BULKHEAD SIDE CHORDS CRACKED AT WL 207.  REMOVED AND REPLACED SIDE CHORDS PER SWA ACO.
